# SDR DALA2024040404072

- Difficulty date: March 30, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Lbl 42
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0273342) LH 663 UPPER VERTICAL PRESSURE DECK WEB IS CRACKED AT APPROX LBL 42 WL 203. REPAIRED L/H 663 UPPER VERTICAL PRESSURE DECK WEB APPROX LBL 42 WL 203 IAW B737 SRM 57-10-10-2R.
